Alert archive / California / Small Craft Advisory for Windses in 2012

Small Craft Advisory for Winds 2, NWS San Diego, CA

January 27, 2012

NWS San Diego, CA issued this small craft advisory for winds at Jan 27, 2012, 8:30 AM PST. It took effect at Jan 27, 2012, 6:00 PM PST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2012, 8:30 AM PST (16:30 UTC)
In effect from
Jan 27, 2012, 6:00 PM PST
Expired
Jan 28, 2012, 8:18 AM PST
In force
14 hr
Issued by
NWS San Diego, CA

The text

As transmitted, in the capitals the NWS used until 2016.

460 
WHUS76 KSGX 271630
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
830 AM PST FRI JAN 27 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS OVER THE OUTER COASTAL
THROUGH 2 PM TODAY.

.THE WEST NORTHWEST SWELL WILL CONTINUE 10 FEET OR HIGHER IN THE
OUTER WATERS THROUGH EARLY AFTERNOON. DIRECTION IS AROUND
290 DEGREES WITH A PERIOD OF 16 SECONDS.

PZZ775-280030-
/O.CON.KSGX.SW.Y.0004.000000T0000Z-120127T2200Z/
/O.NEW.KSGX.SI.Y.0002.120128T0200Z-120128T1600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
830 AM PST FRI JAN 27 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 2 PM PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 6 PM THIS
EVENING TO 8 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO 8 AM PST SATURDAY. A SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. 

* SEAS: 10 FEET OR HIGHER SOUTH AND WEST OF SAN CLEMENTE ISLAND 
  AND 8 TO 10 FEET IN THE ISLAND GAP BETWEEN SAN CLEMENTE ISLAND 
  AND SANTA CATALINA ISLAND THROUGH 2 PM THIS AFTERNOON. 

* WINDS: EAST TO NORTHEAST 15 TO 20 KT WITH GUSTS 25 KT OR HIGHER
  THIS EVENING THROUGH MID SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ750-280030-
/O.NEW.KSGX.SI.Y.0002.120128T0200Z-120128T1600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
830 AM PST FRI JAN 27 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 6 PM THIS
EVENING TO 8 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO 8 AM PST SATURDAY. 

* WINDS: EAST TO NORTHEAST 15 TO 20 KT WITH GUSTS 25 KT OR HIGHER
  THIS EVENING THROUGH MID SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BALFOUR

HTTP://WWW.WEATHER.GOV/SANDIEGO
4 follow-up statements
134 
WHUS76 KSGX 272120
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
120 PM PST FRI JAN 27 2012

PZZ775-280530-
/O.CAN.KSGX.SW.Y.0004.000000T0000Z-120127T2200Z/
/O.CON.KSGX.SI.Y.0002.120128T0200Z-120128T1600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
120 PM PST FRI JAN 27 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 6 PM
THIS EVENING TO 8 AM PST SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS. A SMALL CRAFT ADVISORY FOR
WINDS REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM PST
SATURDAY. 

* WINDS: EAST TO NORTHEAST 15 TO 20 KT WITH GUSTS 25 KT OR 
  HIGHER THIS EVENING THROUGH MID SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ750-280530-
/O.CON.KSGX.SI.Y.0002.120128T0200Z-120128T1600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
120 PM PST FRI JAN 27 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 6 PM
THIS EVENING TO 8 AM PST SATURDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO 8 AM PST SATURDAY. 

* WINDS: EAST TO NORTHEAST 15 TO 20 KT WITH GUSTS 25 KT OR 
  HIGHER THIS EVENING THROUGH MID SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BALFOUR

HTTP://WWW.WEATHER.GOV/SANDIEGO
997 
WHUS76 KSGX 280335
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
735 PM PST FRI JAN 27 2012

PZZ750-775-281145-
/O.CON.KSGX.SI.Y.0002.000000T0000Z-120128T1600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
735 PM PST FRI JAN 27 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 AM
PST SATURDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 AM PST
SATURDAY. 

* WINDS: NORTHEAST 15 TO 20 KT WITH GUSTS 25 KT OR HIGHER THROUGH
  SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JT

HTTP://WWW.WEATHER.GOV/SANDIEGO
071 
WHUS76 KSGX 281108
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
308 AM PST SAT JAN 28 2012

PZZ750-775-282200-
/O.EXT.KSGX.SI.Y.0002.000000T0000Z-120128T2200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
308 AM PST SAT JAN 28 2012

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 2 PM PST
THIS AFTERNOON...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 2 PM
PST THIS AFTERNOON. 

* WINDS: NORTHEAST 15 TO 20 KT WITH GUSTS 25 KT OR HIGHER THROUGH
  2 PM TODAY. THE STRONGEST WINDS WILL OCCUR NORTH OF A LINE FROM LA
  JOLLA TO SAN CLEMENTE ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MOEDE
272 
WHUS76 KSGX 281618
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
818 AM PST SAT JAN 28 2012

PZZ750-775-281730-
/O.CAN.KSGX.SI.Y.0002.000000T0000Z-120128T2200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
818 AM PST SAT JAN 28 2012

...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR WINDS. 

WINDS OVER THE COASTAL WATERS HAVE DIMINISHED BELOW 21 KNOTS.
HOWEVER...SOME OCCASIONAL GUSTS UP TO 20 KT WILL BE POSSIBLE AT
TIMES THROUGH THE REST OF THE DAY.

$$

HTTP://WWW.WEATHER.GOV/SANDIEGO

HARRISON

What forecasters said that day

The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory for winds went out at Jan 27, 3:25 AM PST, 5 hours 5 minutes earlier.

Area forecast discussion, Jan 27, 3:25 AM PST, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
325 AM PST FRI JAN 27 2012

.SYNOPSIS...
SURFACE HIGH PRESSURE OVER THE GREAT BASIN AND HIGH PRESSURE ALOFT
NEAR THE CALIFORNIA COAST WILL BRING WARMER AND WINDY WEATHER
THROUGH SATURDAY WITH MINOR COOLING NEAR THE COAST AND WEAKER WINDS
FOR SUNDAY. FAIR AND COOLER FOR MONDAY...THEN GRADUALLY WARMER AND
DRY FOR THE MIDDLE AND LATTER PART OF NEXT WEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

.SHORT TERM (TODAY THROUGH SUNDAY)...
SURFACE HIGH PRESSURE WILL BUILD INTO THE GREAT BASIN TODAY...THEN
WEAKEN SATURDAY. A NORTH FLOW PATTERN HAS DEVELOPED OVERNIGHT WITH
STRONG GUSTY NORTH WINDS IN FAVORED NORTH FLOW AREAS IN VENTURA AND
LOS ANGELES COUNTIES. NORTH WINDS WITH GUSTS TO AROUND 40 MPH HAVE
DEVELOPED IN A FEW AREAS IN THE THE SAN BERNARDINO MOUNTAINS. WINDS
ARE EXPECTED TO BEGIN INCREASING AND BECOMING MORE WIDESPREAD IN THE
INLAND EMPIRE AND SURROUNDING MOUNTAINS AROUND SUNRISE THROUGH THE
MORNING HOURS. NORTHEAST WINDS ARE EXPECTED TO EXPAND INTO SAN DIEGO
COUNTY LATER THIS MORNING. GUSTS TO 65 MPH ARE POSSIBLE AT TIMES
THROUGH AND BELOW PASSES AND CANYONS AND NEAR THE COASTAL FOOTHILLS
IN ORANGE...SAN BERNARDINO...AND RIVERSIDE COUNTIES...AND 55 MPH IN
SAN DIEGO COUNTY. IN THE NEAR TERM...A COASTAL EDDY HAS DEVELOPED
WITH STRATUS SPREADING NORTHWARD OVER THE INLAND COASTAL WATERS
EXTENDING LOCALLY INLAND IN A FEW LOCATIONS. WITH A SHALLOW MARINE
INVERSION...VISIBILITIES COULD BE LOW...1 MILE OR LESS. THIS SHOULD
SCATTERER OUT AND BEGIN TO CLEAR TOWARD AND OFF THE COAST AFTER
SUNRISE AS THE OFFSHORE FLOW STRENGTHENS AND EXPANDS. THE OFFSHORE
FLOW AND HIGH PRESSURE ALOFT NEAR THE CALIFORNIA COAST WILL BRING
WARMING THROUGH SATURDAY...THEN MINOR COOLING NEAR THE COAST SUNDAY
AS WEAK ONSHORE FLOW RETURNS NEAR THE COAST.

&&

.LONG TERM (MONDAY THROUGH THURSDAY)...
A TROUGH OF LOW PRESSURE MOVING INLAND ALONG THE WEST COAST WILL
BRING COOLER ONSHORE FLOW FOR MONDAY. FOR THE MIDDLE AND LATTER
PARTS OF THE WEEK...HIGH PRESSURE ALOFT BUILDING ALONG THE WEST
COAST WILL BRING WARMING AND DRY WEATHER. SURFACE HIGH PRESSURE OVER
THE GREAT BASIN WILL BRING WEAK TO MODERATE NORTHEAST WINDS AT TIMES.

&&

.AVIATION...
271030Z...STRONG OFFSHORE WINDS OF 20-30KT HAD LOWERED TO 5KFT AT
10Z AND WERE SURFACING ACROSS THE SAN BERNARDINO MOUNTAINS AND
THROUGH THE CAJON PASS. THESE OFFSHORE WINDS WILL FUNNEL THROUGH THE
PASSES AND INTO THE INLAND EMPIRE EARLY THIS MORNING WITH STRONG
WINDS 15-30KT WINDS IMPACTING KONT TODAY WITH GUSTS OVER 40KT.
STRONG NE WINDS WILL SURFACE AT KSNA BETWEEN 17-21Z. STRONG
UP/DOWNDRAFTS LIKELY AROUND HILLTOPS AND MOUNTAIN CRESTS.

THE SURFACE WINDS AT KCRQ WILL BE MUCH LIGHTER. GREATEST IMPACTS
WILL BE LLWS IN THE 1000-2000 FOOT LAYER AFTER 22Z.

WINDS AT KSAN WILL NOT BE A BIG FACTOR. INSTEAD...CLOUDS AND FOG ARE
GREATER CONCERNS. SATELLITE SHOWS A LARGE AREA OF LOW CLOUDS OVER
THE COASTAL WATERS THIS MORNING...AND WERE TOUCHING THE SOUTHERN
CALIFORNIA COAST. THESE CLOUDS WILL IMPACT KSAN AT TIMES AND AFFECT
OPERATIONS THROUGH 20Z WITH OCCASIONAL SCT-BKN001-003 AND VIS LESS
THAN 1 MILE.

&&

.MARINE...
A LARGE 10 FOOT WEST SWELL HAS MOVED INTO THE OUTER WATERS WHERE A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT. SURF WILL BE
BIG AND A HIGH SURF ADVISORY IS IN EFFECT TODAY. SOME SETS WILL BE
IN EXCESS OF 10 FEET AT SOUTHERN SAN DIEGO COUNTY BEACHES. A GRADUAL
DECREASE IN SWELL/SURF WILL OCCUR TONIGHT.

&&

.FIRE WEATHER...
GUSTY NORTHEAST WINDS WILL DEVELOP EARLY THIS  MORNING ACROSS
PORTIONS OF THE INLAND EMPIRE AND SANTA ANA MOUNTAINS. WINDS WILL
WEAKEN DURING THE AFTERNOON...THEN STRENGTHEN AND BECOME MORE
WIDESPREAD THIS EVENING. WIND GUSTS COULD EXCEED 60 MPH IN THE
WINDIEST LOCATIONS...MAINLY BELOW THE CAJON PASS AND IN THE SANTA
ANA MOUNTAINS AND FOOTHILLS. WINDS WILL PEAK SATURDAY MORNING IN THE
NORTHERN AREAS...AND LATE SATURDAY MORNING IN THE RIVERSIDE AND SAN
DIEGO COUNTY MOUNTAINS...BEFORE RAPIDLY WEAKENING LATE SATURDAY
AFTERNOON.

HUMIDITY RECOVERIES WILL FALL INTO MODERATE AND POOR RANGES FRIDAY
NIGHT...WITH DAYTIME HUMIDITIES EXPECTED TO DROP INTO THE SINGLE
DIGITS AND LOW TEENS. WHILE WINDS DECREASE SUBSTANTIALLY BY LATE
SATURDAY AFTERNOON...HUMIDITY RECOVERY SATURDAY NIGHT WILL BE
POOR...AND DAYTIME HUMIDITY ON SUNDAY WILL ONCE AGAIN BE IN THE
SINGLE DIGITS AND LOW TEENS. THE COMBINATION OF LOW HUMIDITY AND
GUSTY WINDS WILL GENERATE NEAR CRITICAL FIRE WEATHER CONDITIONS
SATURDAY.

WHILE WINDS AND HUMIDITIES WILL BE SUFFICIENT TO MEET RED FLAG
CRITERIA SATURDAY...RECENT RAINFALL AND THE IMPACT ON FUELS WILL BE
A SIGNIFICANT MITIGATING FACTOR.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING FROM 6 AM THIS MORNING TO 3 PM PST SATURDAY
     FOR THE ORANGE COUNTY COASTAL AREAS...RIVERSIDE COUNTY
     MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN
     BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
     SANTA ANA MOUNTAINS AND FOOTHILLS.

     FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     AFTERNOON FOR THE ORANGE COUNTY COASTAL AREAS...RIVERSIDE
     COUNTY MOUNTAINS-INCLUDING THE SAN JACINTO RANGER DISTRICT
     OF THE SAN BERNARDINO NATIONAL FOREST...SAN BERNARDINO AND
     RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN BERNARDINO
     COUNTY MOUNTAINS-INCLUDING THE MOUNTAIN TOP AND FRONT
     COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL
     FOREST...SAN DIEGO COUNTY INLAND VALLEYS...SAN DIEGO COUNTY
     MOUNTAINS-INCLUDING THE PALOMAR AND DESCANSO RANGER
     DISTRICTS OF THE CLEVELAND NATIONAL FOREST...SANTA ANA
     MOUNTAINS-INCLUDING THE TRABUCO RANGER DISTRICT OF THE
     CLEVELAND NATIONAL FOREST.

     HIGH SURF ADVISORY UNTIL 2 AM PST SATURDAY FOR THE BEACHES IN
     THE ORANGE COUNTY COASTAL AREAS.

     WIND ADVISORY FROM 9 AM THIS MORNING TO 3 PM PST SATURDAY FOR
     THE SAN DIEGO COUNTY MOUNTAINS...SAN DIEGO COUNTY VALLEYS.

     HIGH WIND WARNING FROM 6 AM THIS MORNING TO 3 PM PST SATURDAY
     FOR THE COACHELLA VALLEY.

     HIGH SURF ADVISORY UNTIL 2 AM PST SATURDAY FOR THE SAN DIEGO
     COUNTY COASTAL AREAS.

PZ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 2 PM PST THIS
     AFTERNOON FOR THE WATERS FROM SAN MATEO POINT TO THE
     MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN
     CLEMENTE ISLAND.

&&

PUBLIC...MARTIN
AVIATION/MARINE...MOEDE
Hazardous weather outlook, Jan 27, 5:15 AM PST, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
515 AM PST FRI JAN 27 2012

CAZ042-043-048-050-055>058-060>062-281400-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
515 AM PST FRI JAN 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

HIGH SURF ADVISORY FOR THE BEACHES OF ORANGE AND SAN DIEGO COUNTIES
THROUGH LATE TONIGHT.

HIGH WIND WARNING AND WIND ADVISORY FOR STRONG GUSTY NORTHEAST WINDS
THROUGH AND BELOW PASSES AND CANYONS AND NEAR THE COASTAL FOOTHILLS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY.

THROUGH EARLY SATURDAY AFTERNOON...HIGH WIND WARNING AND WIND
ADVISORY FOR STRONG GUSTY NORTHEAST WINDS THROUGH AND BELOW PASSES
AND CANYONS AND NEAR THE COASTAL FOOTHILLS.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS.

PZZ775-272200-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
515 AM PST FRI JAN 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

THROUGH EARLY AFTERNOON...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
FOR THE WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING
30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS.

MARTIN

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 7:38 PM PSTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego6 hr
Jan 27, 2:02 AM PSTHigh Wind WarningSGXOrange, Riverside, San Bernardino, San Diego35 hr
Jan 27, 2:02 AM PSTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego56 hr
Jan 27, 10:36 AM PSTRed Flag WarningSGXOrange, Riverside, San Bernardino, San Diego47 hr

Nearby

Small Craft Advisory for Windses in California, 2012Every small craft advisory for winds in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.